My Holdings   Activate Remote Access

Continued Fractions: From Analytic Number Theory to Constructive Approximation: A Volume in Honor of L. J. Lange


About this Title

Bruce C. Berndt and Fritz Gesztesy, Editors

Publication: Contemporary Mathematics
Publication Year 1999: Volume 236
ISBNs: 978-0-8218-1200-6 (print); 978-0-8218-7827-9 (online)
DOI: http://dx.doi.org/10.1090/conm/236
MathSciNet review: 1665358

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF